Distribution of chi-square analogue for normal population with class intervals defined in terms of the sample quartiles. (English) Zbl 0273.62028


62E15 Exact distribution theory in statistics
62G10 Nonparametric hypothesis testing
Full Text: DOI EuDML


[1] Chernoff, H., andE. L. Lehmann: The use of maximum liklihood estimates in test for goodness of fit. Ann. math. Stat. Vol. 25, 579–586, 1954. · Zbl 0056.37103
[2] Cramer, H.: Mathematical Methods of Fstatistics, Princeton University Press, 1946. · Zbl 0060.30513
[3] Roy, A. R.: On Statistics with variable intervales. Technical Report No. 1 Department of Statistics, Stanford Univesity, Stanford, 1956.
[4] Roy, A. R., andS. G. Mohanity: Distribution of {\(\chi\)}2 for normal population with class intervals defined in terms of sample median Jour. Ind. Soc. Agri. St at Vol. 10, No. 1-2, 90–98, 1958. · Zbl 0111.15903
[5] Sukhatme, B. V.: Asymptotic distribution of the median a U-Statistic. Jour. Roy. Stat. Soc. 19B(1), 144–148, 1957.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.